# SDR DALA13058173764

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND JUST FORWARD OF BS 727B RBL 45.50, INBOARD SEAT TRACK FLANGE CRACKED.  MAINTENANCE REPAIRED IAW PRI 519227-14 REV ORIGINAL AND ER/A 519227-14 REV. ORIGINAL.
